Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
iluvsprite

Doctor prescribed me Tetracyline..when I was 13

Recommended Posts

The derm doctor, told me to take one pill in the mornin and one at night..but..

when she left, the assistant person told me that If I take 2 at the same time

my acne will go away faster.. so back then I took 4 pills a day because I wanted my

acne to go away faster.

I was young so I didnt really understand much then, but now I know how bad it can be espesially for a 13 yr old!

I would get frequent headaches, dizziness, blurry eyes, and I almost passed out back then.

but my skin did clear alot, even with those side effects.

I recently went and got prescribed tetracyline again and was wondering..if I should take 2 doses again at the same time now that im 16? I do feel that my skin did get clear fast..but i dont know if its okay.. I might have worse sideeffects.

should that lady be fired? -.-

Link to comment
Share on other sites

Sounds like your in a bit of a vicious circle, I'd suggest sticking to the dose your doctor gave you.

If I break out I occasionally take more than I should, especially if I'm frustrated or down at the time. It rarely does much for me and even if you clear quicker your going to run out of pills quicker thus regaining your acne. Stick to the dose, it will help in the long run.

Link to comment
Share on other sites

Listen to your Doctor. One thing I've learned is that most assistants/nurses are idiots (sorry if you're a nurse, but I work in a hospital too and I actually have twice the college of most RN's in the US). They think they know everything, so listen to your Doctor first and if the nurse tells you something different talk to your Doctor and ask!

Link to comment
Share on other sites

Listen to your Doctor. One thing I've learned is that most assistants/nurses are idiots (sorry if you're a nurse, but I work in a hospital too and I actually have twice the college of most RN's in the US). They think they know everything, so listen to your Doctor first and if the nurse tells you something different talk to your Doctor and ask!

one of the assistants at my derms office told me to stop the antibiotics when i first started accutane. the derm had just told me to continue them, i would listen to what the doctor says, as she is the one prescribing your treatment.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×